Alert archive / Tennessee / Freeze Warnings in 2016

Freeze Warning 2, NWS Morristown, TN

March 21, 201631 counties in Tennessee; 4 counties in Virginia; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this freeze warning at Mar 21, 2016, 2:46 PM EDT for 31 counties in Tennessee; 4 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Mar 22, 2016, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 2:46 PM EDT (18:46 UTC)
In effect from
Mar 22, 2016, 12:00 AM EDT
Expired
Mar 22, 2016, 10:00 AM EDT
In force
10 hr
Issued by
NWS Morristown, TN
All 37 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, Lee County, VA, Scott County, VA, Washington County, VA

The radar

The Knoxville radar (KMRX), 45 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WWUS74 KMRX 211846
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
246 PM EDT MON MAR 21 2016

... FREEZE WARNING FOR TONIGHT THROUGH EARLY TUESDAY MORNING...

.MANY LOCATIONS WILL EXPERIENCE TEMPERATURES AT OR BELOW FREEZING
AFTER MIDNIGHT INTO EARLY TUESDAY MORNING UNDER CLEAR SKIES AND
LIGHT WINDS.

NCZ060-061-TNZ012>017-035>044-046-067>074-081>087-098>102-VAZ001-
005-008-220300-
/O.UPG.KMRX.FZ.A.0002.160322T0400Z-160322T1400Z/
/O.NEW.KMRX.FZ.W.0002.160322T0400Z-160322T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-LEE-SCOTT-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...
CEDAR CREEK...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...
DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...
GATE CITY...ABINGDON
246 PM EDT MON MAR 21 2016 /146 PM CDT MON MAR 21 2016/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT
TO 10 AM EDT /9 AM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 10 AM EDT /9 AM CDT/ TUESDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* EVENT...TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING TONIGHT
  IN MANY LOCATIONS.

* TIMING...FROM MIDNIGHT EASTERN TIME TONIGHT THROUGH MID-MORNING
  TUESDAY.

* IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED. GIVEN THE RECENT WARM 
  SPELL... FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE 
  VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$
2 follow-up statements
095 
WWUS74 KMRX 220107
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
907 PM EDT MON MAR 21 2016

... FREEZE WARNING FOR TONIGHT THROUGH EARLY TUESDAY MORNING...

.MANY LOCATIONS WILL EXPERIENCE TEMPERATURES AT OR BELOW FREEZING
INTO EARLY TUESDAY MORNING UNDER CLEAR SKIES AND LIGHT WINDS.

NCZ060-061-TNZ012>017-035>044-046-067>074-081>087-098>102-VAZ001-
005-008-221400-
/O.CON.KMRX.FZ.W.0002.160322T0400Z-160322T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-LEE-SCOTT-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...
CEDAR CREEK...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...
DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...
GATE CITY...ABINGDON
907 PM EDT MON MAR 21 2016 /807 PM CDT MON MAR 21 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
TUESDAY...

* EVENT...TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING 
  TONIGHT IN MANY LOCATIONS. 

* TIMING...FROM MIDNIGHT EASTERN TIME THROUGH MID-MORNING TUESDAY.

* IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED. GIVEN THE RECENT WARM 
  SPELL... FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE 
  VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$
045 
WWUS74 KMRX 220753
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
353 AM EDT TUE MAR 22 2016

... FREEZE WARNING THROUGH EARLY THIS MORNING...

.MANY LOCATIONS WILL EXPERIENCE TEMPERATURES AT OR BELOW FREEZING
THROUGH EARLY THIS MORNING UNDER CLEAR SKIES AND LIGHT WINDS.

NCZ060-061-TNZ012>017-035>044-046-067>074-081>087-098>102-VAZ001-
005-008-221400-
/O.CON.KMRX.FZ.W.0002.000000T0000Z-160322T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-LEE-SCOTT-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...
CEDAR CREEK...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...
DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...
GATE CITY...ABINGDON
353 AM EDT TUE MAR 22 2016 /253 AM CDT TUE MAR 22 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

* EVENT...TEMPERATURES WILL BE NEAR OR BELOW FREEZING LATE TONIGHT
  AND EARLY THIS MORNING IN MANY LOCATIONS.

* TIMING...UNTIL MID-MORNING TODAY.

* IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED. GIVEN THE RECENT WARM 
  SPELL... FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE 
  VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this freeze warning went out at Mar 21, 2:37 PM EDT, 9 minutes earlier.

Area forecast discussion, Mar 21, 2:37 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
237 PM EDT MON MAR 21 2016

.SHORT TERM...TODAY AND TONIGHT

SURFACE HIGH PRESSURE WAS CENTERED OVER SOUTHERN LOUISIANA.
COOL...DRY AIR IS SETTLED OVER THE REGION WITH SCATTERED CLOUDS. A
FEW SPOTS HAD A FEW HOURS OF WIND GUSTS OF 15 TO 20 MPH.

GUSTY WINDS WILL SUBSIDE LATE THIS AFTERNOON AS THE SUN SETS.
SKIES WILL CLEAR AND LIGHT AND VARIABLE WINDS WILL COMMENCE.
CONSEQUENTLY OVERNIGHT TEMPERATURES WILL FALL QUICKLY INTO THE 30S
UNDER GOOD RADIATIONAL CONDITIONS. A FREEZE WARNING WILL BE IN
AFFECT ACROSS THE ENTIRE FORECAST AREA. THERE ARE A FEW SPOTS IN
THE SOUTHWEST THAT MAY NOT REACH FREEZING HOWEVER FROST WILL STILL
BE AN ISSUE WHERE IT DOES NOT REACH FREEZING.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY

A HIGH PRESSURE RIDGE WILL BEGIN TO BREAK DOWN ON WEDNESDAY AS A
UPPER-LOW OVER THE CENTRAL PLAINS SHIFTS EAST TOWARD THE OHIO
VALLEY. MOSTLY SUNNY AND WARM CONDITIONS ARE EXPECTED AS
SOUTHWESTERLY WINDS INCREASE BY THE AFTERNOON. CLOUDS AND RAIN
CHANCES WILL INCREASE LATE WEDNESDAY NIGHT INTO THURSDAY AS A COLD
FRONT APPROACHES THE AREA FROM THE WEST. THOUGH THERE WILL BE SOME
LIMITING FACTORS...THERE IS ENOUGH PROGGED ML CAPE AND WIND SHEAR TO
WARRANT A THUNDERSTORM RISK FOR A STRONG LINE OF THUNDERSTORMS THAT
WILL MOVE EAST OUT OF THE CUMBERLAND PLATEAU INTO THE EASTERN
TENNESSEE VALLEY BETWEEN 21-03Z LATE THURSDAY AFTERNOON. THE MAIN
THREATS WITH THESE STRONG TO PERHAPS MARGINALLY SEVERE STORMS WILL
BE GUSTY WINDS AND SMALL HAIL.

RAIN/THUNDER CHANCES WILL QUICKLY DIMINISH  THURSDAY NIGHT INTO FRIDAY
MORNING AS THE FRONT PULLS AWAY FROM THE REGION. CLOUDS MAY BE SLOW
TO DISSIPATE ON FRIDAY...BUT SOME BRIEF CLEARING WILL OCCUR BY
FRIDAY EVENING. THERE IS SOME SLIGHT DISAGREEMENT BETWEEN THE
EXTENDED GUIDANCE FOR THE NEXT SYSTEM THIS WEEKEND...MAINLY WITH
TIMING. RETURN FLOW IS PROGGED TO DEVELOP LATE ON SATURDAY AFTERNOON
AND EVENING. THIS WILL BRING MORE CLOUDS AND RAIN CHANCES INTO THE
REGION SATURDAY NIGHT AND ESPECIALLY ON EASTER SUNDAY...WITH
WIDESPREAD SHOWER ACTIVITY A DEFINITE POSSIBILITY. THEREAFTER...A
HIGH PRESSURE RIDGE SHOULD BEGIN TO BUILD BACK IN FOR THE LAST WEEK
OF MARCH...PROMOTING DRIER WEATHER...AND A WARMING TREND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             35  66  45  68 /   0   0   0  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  33  64  45  70 /   0   0   0   0
OAK RIDGE, TN                       33  65  45  69 /   0   0   0  10
TRI CITIES AIRPORT, TN              29  63  37  71 /   0   0   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY FOR
     CHEROKEE-CLAY.

TN...FREEZE WARNING FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 10 AM
     EDT /9 AM CDT/ TUESDAY FOR ANDERSON-BLEDSOE-BLOUNT SMOKY
     MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-
     EAST POLK-GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-
     JEFFERSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW BLOUNT-
     NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST
     GREENE-NORTHWEST MONROE-RHEA-ROANE-SCOTT TN-SEQUATCHIE-
     SEVIER SMOKY MOUNTAINS-SOUTHEAST GREENE-SOUTHEAST MONROE-
     SULLIVAN-UNION-WASHINGTON TN-WEST POLK.

VA...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY FOR
     LEE-SCOTT-WASHINGTON.

&&

AC/AMP
Hazardous weather outlook, Mar 21, 2:41 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
241 PM EDT MON MAR 21 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-221845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
241 PM EDT MON MAR 21 2016 /141 PM CDT MON MAR 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MANY AREAS WILL EXPERIENCE TEMPERATURES DROPPING TO FREEZING OR
BELOW AFTER MIDNIGHT. A FREEZE WARNING IS IN EFFECT FOR MUCH OF THE
EAST TENNESSEE...SOUTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND
THE CUMBERLAND PLATEAU LATE TONIGHT AND EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SUBFREEZING TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH MID
TUESDAY MORNING...BEFORE WARMING INTO THE 60S BY THE AFTERNOON. A
FREEZE WARNING IS IN EFFECT FOR MUCH OF THE REGION UNTIL 10 AM
EDT.

A COLD FRONT WILL BRING THE POSSIBILITY FOR STRONG TO MARGINALLY
SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ACROSS THE
EASTERN TENNESSEE VALLEY. LOCALIZED DAMAGING WINDS AND SMALL HAIL
WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY FOR THE POSSIBILITY OF
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Mar 21, 12:01 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1201 PM EDT MON MAR 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             1 N NEWFOUND GAP        35.62N 83.43W
03/21/2016  M4.7 INCH        SEVIER             TN   PARK/FOREST SRVC

1000 AM     SNOW             CADES COVE              35.60N 83.81W
03/21/2016  M2.0 INCH        BLOUNT             TN   PARK/FOREST SRVC

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:09 AM EDTFreeze WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more12 hr

Nearby

Freeze Warnings in Tennessee, 2016Freeze Warnings in Virginia, 2016Freeze Warnings in North Carolina, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.